# SDR DHL2008753511

- Difficulty date: April 3, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- Aircraft time: 58,284 hours, 31,456 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1148 S29-30r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK, AFT COMPT FUSELAGE SKIN HAS OPEN HOLES BETWEEN STA 1148- 166 BETWEEN STR30- 29R AT PREVIOUS REPAIR.  REMOVED, FABRICATED AND INSTALLED EXTERNAL DOUBLER 18" BY 7" IAW SRM 53-30-3 FIG 3 AND EA38100001-001-B INTERNAL DOUBLER 18" BY 4" IAW SRM 53-30-3 FIG3 AND EA38100001-001-B.
